# SDR IPXA2M75026

- Difficulty date: August 9, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N256UP
- Make and model: Doug MD-11F
- Aircraft serial: 48405
- Aircraft time: 72,694 hours, 14,408 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Bs 1698 L52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, CORROSION ON LONGERON FLANGE CENTER CARGO BAY BS 1710 L52.  REPAIRED CORROSION ON L52 BETWEEN STA 1690-1708 IAW EA 011-5310- 01-A4183 REV IR EO MD11-5310-48301-A, FAA 8100-9.
